# SDR UPS02239395

- Difficulty date: August 31, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TEAR STRAP DISBONDED AT BS 640 BETWEEN S4R AND S5R.  DURING REPAIR IAW SRM CORROSION NOTED BETWEEN FAYING SURFACES.  TEAR STRAP REMOVED IAW SRM 51-30-02, CORROSION FOUND OUTSIDE LIMITS,  NEW TEAR STRAP FABRICATED IAW SRM 53-30-04 PARA 2C METHOD V AND INSTALLED.
